I had two steroid injections this afternoon. They were into the big toe joints.
I was absolutely dreading it as the thought made me feel sick. Secretly I hoped that I was making a fuss over nothing.
OMG! It was bloody awful. I passed out and my blood pressure dropped through the floor. They had to invert the bed to bring it back up. I then burst into tears and couldn't stop shaking.
That was three hours ago. I have to keep off my foot for at least 48 hours. I am currently in bed. Alone. My husband works away and the one son that lives at home has gone to football.
The local anaesthetic has worn off and it bloomin hurts. I still feel very shocked about it all.
Am I being a complete wuss about this? Has anyone else had these?
I just need a virtual hug really.
Transdermal patches (adhesive patches placed on the skin) may also be used to deliver a steady dose through the skin and into the bloodstream. Testosterone-containing creams and gels that are applied daily to the skin are also available, but absorption is inefficient (roughly 10%, varying between individuals) and these treatments tend to be more expensive. Individuals who are especially physically active and/or bathe often may not be good candidates, since the medication can be washed off and may take up to six hours to be fully absorbed. There is also the risk that an intimate partner or child may come in contact with the application site and inadvertently dose himself or herself; children and women are highly sensitive to testosterone and can suffer unintended masculinization and health effects, even from small doses. Injection is the most common method used by individuals administering AAS for non-medical purposes.